# SDR QXEA200601832

- Difficulty date: July 5, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 19,425 hours, 28,056 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - RIGHT HAND FUEL PANEL 624CT HAS PITTING CORROSION ON COUNTER SINK HOLES. REPLACED PANEL WITH SERVICEABLE FROM STOCK.
